# SDR TWAA0017905

- Difficulty date: November 11, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON TRACK AT LBL 59 AT GALLEY TIE DOWN STA 1208.  ALSO CORROSION ON TRACK AT LBL 58 ON FLANGE AND AT GALLEY TIE DOWN STA 1236.  CORROSION ALSO FOUND ON TRACK AT LBL 58 AT GALLEY TIE DOWN AT STA 1174.   REPLACED TRACK FROM STA 1174 TO 1287 USING BOLTS PER SRM 51-30-1.
